# SDR SWAA2022090741399

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 143A7501187
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500C+2; BS 500C+7; BS 500C+11; BS 500C+15; BS 500C+20; BS 500D+2; BS 500D+6; BS 500D+11. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500C+20' REMOVED 0.020' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023.;[02] REMOVED LH FLOOR TO SIDEWALL SUPPORT FROM BS 400 TO BS 500I PER SRM 51-40-02-0G-0.;[03] VERIFIED ACTION #1;2;[04] THE DAMAGE WAS REPAIRED PER 737-800 SRM 53-00-53-2R-5 (REPAIR 5) AND EA 22-153-02538.;[05] VERIFIED ALL WORK COMPLETED.;[06] VERIFIED ALL WORK COMPLETED.;[07] VERIFIED MEASUREMENT TABLE COMPLETED.
